RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2004, Volume 11, Number 3, Pages 80–87 (Mi da114)  

This article is cited in 8 scientific papers (total in 8 papers)

On partitions of $q$-ary Hamming codes into disjoint components

A. M. Romanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (218 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.72
Received: 08.04.2004

Citation: A. M. Romanov, “On partitions of $q$-ary Hamming codes into disjoint components”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:3 (2004), 80–87

Citation in format AMSBIB
\Bibitem{Rom04}
\by A.~M.~Romanov
\paper On partitions of $q$-ary Hamming codes into disjoint components
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2004
\vol 11
\issue 3
\pages 80--87
\mathnet{http://mi.mathnet.ru/da114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2109793}
\zmath{https://zbmath.org/?q=an:1078.94035}


Linking options:
  • http://mi.mathnet.ru/eng/da114
  • http://mi.mathnet.ru/eng/da/v11/s1/i3/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Los', “Construction of Perfect $q$-ary Codes by Switchings of Simple Components”, Problems Inform. Transmission, 42:1 (2006), 30–37  mathnet  crossref  mathscinet  zmath
    2. A. M. Romanov, “A survey of methods for constructing nonlinear perfect binary codes”, J. Appl. Industr. Math., 2:2 (2008), 252–269  mathnet  crossref  mathscinet  zmath
    3. S. A. Malyugin, “On enumeration of nonequivalent perfect binary codes of length 15 and rank 15”, J. Appl. Industr. Math., 1:1 (2007), 77–89  mathnet  crossref  mathscinet  zmath
    4. Solov'eva F.I., “On perfect binary codes”, Discrete Appl Math, 156:9 (2008), 1488–1498  crossref  mathscinet  zmath  isi  scopus
    5. S. A. Malyugin, “On nonsystematic perfect codes over finite fields”, J. Appl. Industr. Math., 4:2 (2010), 218–230  mathnet  crossref  mathscinet  zmath
    6. A. M. Romanov, “On the admissible families of components of Hamming codes”, J. Appl. Industr. Math., 6:3 (2012), 355–359  mathnet  crossref  mathscinet
    7. Romanov A.M., “Hamiltonicity of Minimum Distance Graphs of 1-Perfect Codes”, Electron. J. Comb., 19:1 (2012), P65  mathscinet  zmath  isi  elib
    8. A. M. Romanov, “On full-rank perfect codes over finite fields”, J. Appl. Industr. Math., 10:3 (2016), 444–452  mathnet  crossref  crossref  mathscinet  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:295
    Full text:83
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020